Documentation of injuries possibly caused by the use of chemical weapons on civilians during the attack and siege of Baba Amr, Homs.


التقرير العربي  https://www.facebook.com/media/set/?set=a.414955381863454.118487.241475429211451&type=1

Translated into English below:

Documentation of injuries possibly caused by the use of chemical weapons on civilians during the attack and siege of Baba Amr, Homs – 29/03/2012

This slideshow requires JavaScript.

————————————————————————————————-

During the last 2 weeks, the hospitals in northern Lebanon have received and analysed several injuries, injuries on those who fled the neighborhood of “Baba Amr” in the city of Homs. The injuries were caused during the brutal crackdown and siege led by the Assad regime prior to the regime forces storming on land. The injuries and illnesses only deteriorated, and here are some descriptions:

– The symptoms began commonly with tiredness and fatigue accompanied with muscle pains across the body. The patient felt weak especially in the lower part of the body, as well as joint pain, pain around the joints and pain in the lower back.

– The symptoms were accompanied with a raise in temperature and night sweats. The signs of the injuries began to appear on the skin areas that were exposed (patches on the face along with boils on the face, and mouth ulcers. The patients suffered hair loss from the head and body).

– During these symptoms, the patient suffered from persistent constipation and the male patients suffered from urination problems (difficulty urinating).

Medical tests were run for the patients as well as X-Rays, according to advice received from the doctors and covered the below:

– Infectious diseases, blood diseases, neoplastic diseases, neurological diseases and skin diseases.

There were no specific medical tests done.

The patients described the same cases back in Baba Amr, for those injuries who were unable to flee and remain trapped in Syria till today.

The common ground between all these injuries is that they were all from the same geographical area, Baba Amr in the city of Homs. Also, the time period was another common ground as the symptoms began to appear at the same time as the Assad regime attack on the named neighborhood, Baba Amr.

Tel.: 668131316900
Email: syrianrefugeeslebanon@hotmail.com

========================================

THIS IS AN URGENT CALL TO ALL THE MEDICAL COORDINATION GROUPS AND ORGANISATIONS AND ALL INTERNATIONAL RIGHTS GROUPS TO SUPPORT AND FUND AS NECESSARY.

The Medical committee for Syrian refugees in Lebanon strongly suspects the injuries are due to the Syrian Assad regime’s use of internationally banned chemical and bacterial weapons.

The medical situations explained above require experienced professionals in the field of chemicals, poisons and forensics.

We are calling on all international medical groups who have this experience or any background in this field to help with the diagnosis of these symptoms and advice as necessary. We call on all international rights groups to include these situations and injuries in the file of crimes against the Syrian Assad regime, and to do what is necessary.

The Medical committee for Syrian refugees in Lebanon
Tripoli – Lebanon – 07/05/1433 – 29/03/2012

4 thoughts on “Documentation of injuries possibly caused by the use of chemical weapons on civilians during the attack and siege of Baba Amr, Homs.

  1. Final comment, I don’t think this was a biological warfare attack. Do you have more victim photos? So far I see lesions on hands and on face and lips. This suggests tularemia tainted livestock used as food. While tainted livestock was the oldest form of biological warfare known and used by the Hittites I think they might use choppers or mortar shells these days. Then again, who knows. It sure would be a great deflection in a politically charged climate.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s